淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-1406201119254500
中文論文名稱 有關導數為s-凸函數的一些不等式
英文論文名稱 Some Hermite-Hadamard inequalites for functions whose derivatives are s-convex
校院名稱 淡江大學
系所名稱(中) 中等學校教師在職進修數學教學碩士學位班
系所名稱(英) Executive Master's Program In Mathematics for Teachers
學年度 99
學期 2
出版年 100
研究生中文姓名 林曉楣
研究生英文姓名 Hsiao-Mei Lin
學號 798190038
學位類別 碩士
語文別 中文
口試日期 2011-06-04
論文頁數 25頁
口試委員 指導教授-楊國勝
委員-楊國勝
委員-胡德軍
委員-張慧京
中文關鍵字 凸函數  s-凸函數  Hadamard不等式 
英文關鍵字 convex  s-convex  Hermite-Hadamard 
學科別分類
中文摘要 這篇論文當中,我們建立了一些Hermite-Hadamard 型的不等式,考慮的函數是第二型的s-凸函數。
英文摘要 In the present paper,we establish several inequalities of Hermite-Hadamard type for functions of s-convex in the second sense.
論文目次 中文論文
1.序論...............................................1
2.本文...............................................3
3.特殊平均數的應用...........................10
參考文獻...........................................11

English paper
1.Introduction......................................13
2.Main Results....................................15
3. Applications To Special Means ........22
References..........................................23


參考文獻 1.
M. Alomari and M. Darus,S.S.Dargomir,and U.S.Kirmaci, generalizations of the Hermite Hadamard type inequalities for function whose derivatives are s-convex, RGMIA Vol.12(2) Art,2009.
2.
M. Alomari and M. Darus,Hadamard-type inequalities for s-convex functions, extit{Inter. Math. Forum}, 3 (40) (2008) 1965-1975.
3.
M. Alomari and M. Darus, On co-ordinated s-convex functions, extit{Inter. Math. Forum}, 3 (40) (2008) 1977-1989.
4.
M. Alomari and M. Darus, Co-ordinates s-convex function in the first sense with some Hadamard-type inequalities, extit{Int. J. Contemp. Math. Sci}, 3 (32) (2008) 1557-1567.
5.
M. Alomari and M. Darus, Refinements of s-Orlicz convex function in normed linear spaces, extit{Int. J. Contemp. Math. Sci}, 3 (32) (2008) 1969-1594.
6.
S.S. Dragomir and S. Fitzpatrick, The Hadamard's inequality for s-convex functions in the second sense, extit{Demonstratio Math}, 32 (4) (1999), 687-696.
7.
S.S. Dragomir, s-Orlicz convex function in linear spaces and Jensen's discrete inequality, extit{J. Math. Anal. Appl.}, 210 (1997), 419-439.
8.
S.S. Dragomir, Two mappings in connection to Hadamard's inequalites, extit{J. Math. Anal. Appl.}, 167 (1992), 49-56.
9.
S.S. Dragomir and R.P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezodal formula, extit{Appl. Math. Lett.}, 11 (1998), 91-95.
10.
S.S. Dragomir , Y.J. Cho and S.S. Kim, Inequalities of Hadamard's type for Lipschitzian mappings and their applications, extit{J. Math. Anal. Appl.}, 245 (2000), 489-501.
11.
S.S. Dragomir and C.E.M. Pearce, extit{Selected Topics on Hermite-Hadamard Inequalities and Applications}, RGMIA Monographs, Victoria University. 2000. Online:[http://www.staff.vu.edu.au/RGMIA/monographs/hermite-hadamard.html].
12.
S.S. Dragomir and S. Wang, A new inequality of Ostrowski's type in L$_{1}$ norm and applications to some special means and to some numerical quadrature rule, extit{Tamkang J. Math.}, 28 (1997), 239-244.
13.
S.S. Dragomir and S. Wang, Applications of Ostrowski's inequality to the estimation of error bounds for some special means and for some numerical quadrature rule, extit{Appl. Math. Lett.}, 11 (1998), 105-109.
14.
H.Hudzik and L. Maligranda, Some remarks on s-convex functions, extsl{Aequations Math.}, 48 (1994), 100-111.
15.
U.S. Kirmaci et al., Hadamard-type inequalities for s-convex functions, extsl{Appl. Math. Comp.}, 193 (2007), 26-35.
16.
U.S. Kirmaci, Inequalites for differentiable mappings and applications to special means of real numbers to midpoint formula, extsl{Appl. Math. Comp.}, 147 (2004), 137-146.
17.
U.S. Kirmaci and M.E. $ddot{O}$zdemir, On some inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, extsl{Appl. Math. Comp.}, 153 (2004), 361-368.
18.
M.E. $ddot{O}$zdemir, A theorem on mappings with bounded derivatives with applications to quadrature rules and means, extsl{Appl. Math. Comp.},138 (2003), 425-434.
19.
C.E.M. Pearce and J. Pe$ reve{c}$ari$acute{c}$, Inequalities for differentiable mappings with application to special means and quadrature formula, extsl{Appl. Math. Lett.}, 13 (2000) 51-55.
20.
G.S. Yang, D.Y. Hwang and K.L. Tseng, Some inequalities for differentiable convex and concave mapping, extsl{Comp. Math. Appl.}, 47 (2004), 207-216.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2011-06-20公開。
  • 同意授權瀏覽/列印電子全文服務,於2011-06-20起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信